# SDR A6WA201441500

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW BATTERY RIB CRACKED AFT RADIUS.  R & R EXISTING REPAIR DOUBLER IAW REO 601R-57-51-046 REV B DATED 2002-02-28.
